# SDR CA060815002

- Difficulty date: August 14, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 37,669 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Part number: 85220270001
- Condition: Seized
- Location: Emergency Exit
- Part time: 37,863 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INTERNALLY GENERATED MAINTENANCE FLEET CAMPAIGN TO CHECK FOR EMERGENCY DOOR OPERATING FORCE. MAINTENANCE UNABLE TO OPEN FORWARD EMERGENCY EXIT DOOR USING INTERNAL OR EXTERNAL HANDLE ( TASK 5220/07). REQUIRED DISASSEMBLY OF DOOR OUTER SHAFT MECHANISM TO ALLOW DOOR TO BE REMOVED. DISASSEMBLY OF OUTER SHAFT HANDLE FOUND BURR OF METAL ON SHAFT. DOOR REPAIRED AND MECHANISM LUBRICATED. AIRCRAFT HAD ACCUMULATED 1023HR/1823CY SINCE LAST SCHEDULED ACCOMPLISHMENT OF TASK 5220/07 IN JAN2006.
